Alert archive / Iowa / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 65, NWS Des Moines, IA

June 21, 20154 counties in Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 21, 2015, 9:49 PM CDT for 4 counties in Iowa. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 21, 2015, 9:49 PM CDT (02:49 UTC)
Expired
Jun 21, 2015, 10:28 PM CDT
In force
39 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Clarke County, IA, Madison County, IA, Union County, IA, Warren County, IA

The radar

The Des Moines radar (KDMX), 70 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Omaha, NE (KOAX), launched 00:00Z, 2.8 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Omaha, NE at 00:00Z on 2015-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1683 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Omaha, NE at 00:00Z on 2015-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1683 J/kg
Mixed-layer CIN
-60 J/kg
Mixed-layer LCL
1311 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
-14 m²/s²
0-3 km storm-relative helicity
182 m²/s²
Significant tornado parameter
1.1
Supercell composite
13.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

331 
WUUS53 KDMX 220249
SVRDMX
IAC039-121-175-181-220345-
/O.NEW.KDMX.SV.W.0065.150622T0249Z-150622T0345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DES MOINES IA
949 PM CDT SUN JUN 21 2015

THE NATIONAL WEATHER SERVICE IN DES MOINES  HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN WARREN COUNTY IN SOUTH CENTRAL IOWA...
  SOUTHEASTERN MADISON COUNTY IN SOUTH CENTRAL IOWA...
  NORTHERN CLARKE COUNTY IN SOUTH CENTRAL IOWA...
  NORTHEASTERN UNION COUNTY IN SOUTH CENTRAL IOWA...

* UNTIL 1045 PM CDT

* AT 949 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 14 MILES EAST OF
  CRESTON...MOVING EAST AT 30 MPH.

  HAZARD...QUARTER SIZE HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

* LOCATIONS IMPACTED INCLUDE...
  OSCEOLA...MURRAY...NEW VIRGINIA...TRURO...LORIMOR AND THAYER. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 35 AND 49.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4113 9415 4129 9366 4106 9364 4102 9412
TIME...MOT...LOC 0249Z 254DEG 26KT 4109 9408 

HAIL...1.00IN
WIND...<50MPH
 
$$

COGIL
3 follow-up statements
736 
WWUS53 KDMX 220304
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1004 PM CDT SUN JUN 21 2015

IAC175-220313-
/O.CAN.KDMX.SV.W.0065.000000T0000Z-150622T0345Z/
UNION IA-
1004 PM CDT SUN JUN 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN UNION COUNTY IS
CANCELLED...
    
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF 
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

LAT...LON 4117 9401 4129 9366 4106 9364 4103 9401
TIME...MOT...LOC 0303Z 254DEG 26KT 4112 9395 

$$

IAC039-121-181-220345-
/O.CON.KDMX.SV.W.0065.000000T0000Z-150622T0345Z/
WARREN IA-MADISON IA-CLARKE IA-
1004 PM CDT SUN JUN 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHWESTERN WARREN...SOUTHEASTERN MADISON AND NORTHERN CLARKE
COUNTIES...

AT 1003 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF LAKESIDE CASINO...OR 10 MILES NORTHWEST OF OSCEOLA...MOVING EAST
AT 30 MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
OSCEOLA...MURRAY...NEW VIRGINIA AND TRURO. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 35 AND 48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4117 9401 4129 9366 4106 9364 4103 9401
TIME...MOT...LOC 0303Z 254DEG 26KT 4112 9395 

HAIL...1.00IN
WIND...<50MPH
 
$$

COGIL
673 
WWUS53 KDMX 220315
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1015 PM CDT SUN JUN 21 2015

IAC039-121-181-220345-
/O.CON.KDMX.SV.W.0065.000000T0000Z-150622T0345Z/
WARREN IA-MADISON IA-CLARKE IA-
1015 PM CDT SUN JUN 21 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM CDT
FOR SOUTHWESTERN WARREN...SOUTHEASTERN MADISON AND NORTHEASTERN
CLARKE COUNTIES...

AT 1015 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
LAKESIDE CASINO...OR 8 MILES NORTH OF OSCEOLA...MOVING EAST AT 30
MPH.

HAZARD...QUARTER SIZE HAIL. 

SOURCE...RADAR INDICATED. 

IMPACT...DAMAGE TO VEHICLES IS EXPECTED. 

LOCATIONS IMPACTED INCLUDE...
OSCEOLA...NEW VIRGINIA AND TRURO. 

THIS INCLUDES INTERSTATE 35 BETWEEN MILE MARKERS 35 AND 48.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

PREPARE IMMEDIATELY FOR LARGE HAIL AND DEADLY CLOUD TO GROUND
LIGHTNING. SEEK SHELTER INSIDE A WELL-BUILT STRUCTURE. STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4121 9389 4129 9366 4106 9364 4104 9389
TIME...MOT...LOC 0315Z 254DEG 26KT 4114 9383 

HAIL...1.00IN
WIND...<50MPH
 
$$

COGIL
777 
WWUS53 KDMX 220328
SVSDMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
1028 PM CDT SUN JUN 21 2015

IAC039-121-181-220337-
/O.CAN.KDMX.SV.W.0065.000000T0000Z-150622T0345Z/
WARREN IA-MADISON IA-CLARKE IA-
1028 PM CDT SUN JUN 21 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WARREN...
SOUTHEASTERN MADISON AND NORTHEASTERN CLARKE COUNTIES IS CANCELLED...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING HAS BEEN CANCELLED.  HOWEVER SMALL HAIL IS
STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4121 9389 4129 9366 4106 9364 4104 9389
TIME...MOT...LOC 0327Z 254DEG 26KT 4117 9371 

$$

COGIL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 21, 6:51 PM CDT, 2 hours 58 minutes earlier.

Area forecast discussion, Jun 21, 6:51 PM CDT, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
651 PM CDT SUN JUN 21 2015

.SHORT TERM /TONIGHT/...
ISSUED AT 321 PM CDT SUN JUN 21 2015

COMPLEX FORECAST TONIGHT AS WE WILL BE DEALING WITH A COUPLE OF
DIFFERENT THINGS. ACROSS SOUTHERN IOWA...THE FRONTAL BOUNDARY THAT
WENT THROUGH US YESTERDAY HAS STALLED ACROSS NORTHERN MISSOURI AND
WILL BEGIN TO SHIFT NORTH AS A WARM FRONT AT SOME POINT THIS
EVENING. MODELS HAVE BEEN TRYING TO DO THIS AS EARLY AS LATE
AFTERNOON WITH EACH UPDATE BUT THE FRONT HAS NOT BUDGED ALL DAY
AND HAS BEEN RAKING NORTHERN MISSOURI ALL DAY. EVENTUALLY THIS
WILL WORK NORTH...THOUGH PROBABLY NOT UNTIL MID EVENING AT THE
EARLIEST THEN LIFT ACROSS THE SOUTHWEST HALF BY 12Z MONDAY. SOME
STRONG STORMS COULD DEVELOP ALONG THIS BOUNDARY AND ALSO PRODUCE
LOCALLY HEAVY RAINFALL.

ACROSS NORTHERN IOWA WE ARE EXPECTING TO DEVELOP IN EARNEST
ACROSS THE DAKOTAS THIS EVENING THEN MERGE INTO AN MCS TONIGHT AND
ROLL INTO MN AND POSSIBLY BRUSH NORTHERN IA LATE TONIGHT INTO
MONDAY MORNING. SO FAR ALL THE MODELS SUGGEST THIS SCENARIO
HOWEVER IT IS WORTH A MENTION THAT THE NAMDNG IS THE ONLY MODEL
THAT DROPS THIS MCS INTO NORTHERN IOWA...WHICH WOULD BRING SEVERE
STORMS AND HEAVY RAINFALL INTO THE AREA. THIS IS NOT THE LIKELY
SCENARIO GIVEN THE STRONG WARM ADVECTION FORECAST TO TAKE PLACE
ACROSS SOUTHERN/SOUTHWEST IOWA BUT IT IS WORTH WATCHING.
CONSEQUENTLY POPS ARE THE TRICKIEST PART OF THE FORECAST...BOTH IN
TIMING AND LOCATION. I WENT WITH THE LEADING EDGE OF THE WARM
ADVECTION AS THE FAVORED AREAS FOR PRECIP AND SHIFT POPS GRADUALLY
NORTHEAST WITH TIME WHICH IS KIND OF A BLEND OF THE NAM AND HI-RES
MODELS.

.LONG TERM /MONDAY THROUGH SUNDAY/...
ISSUED AT 321 PM CDT SUN JUN 21 2015

SHOWERS AND THUNDERSTORMS WILL END FROM SOUTHWEST TO NORTHEAST
ACROSS THE STATE MONDAY WITH SHORTWAVE TROUGH EXITING TO THE
UPPER MIDWEST. MUCH OF THE STATE WILL REMAIN IN THE WARM SECTOR
MONDAY AHEAD OF AN ADVANCING WEAK FRONT BRINGING WARMER
TEMPERATURES AND MUGGY CONDITIONS.

DRIER AND COOLER AIR SETTLES INTO MOST OF IOWA BEHIND THE FRONT
ON TUESDAY. THE FRONT BEGINS TO LIFT NORTH AGAIN LATE TUESDAY
INTO WEDNESDAY. SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP
NEAR THE FRONT AIDED BY SHORTWAVES MOVING THROUGH WESTERLY FLOW
ALOFT.

UPPER TROUGH DEEPENS LATE IN THE WEEK WITH SHORTWAVE ENERGY
DIGGING THROUGH THE UPPER FLOW OVER THE NORTHERN PLAINS. SHOWERS
AND THUNDERSTORMS WILL BE POSSIBLE NEAR AN ADVANCING COLD FRONT
WITH TEMPERATURES TRENDING BELOW NORMAL.

&&

.AVIATION...22/00Z
ISSUED AT 649 PM CDT SUN JUN 21 2015

STRONG WARM ADVECTION AND THETA-E ADVECTION OVERNIGHT WITH
SCATTERED THUNDERSTORMS ACROSS CENTRAL IOWA. WHILE MOST LOCATIONS
WILL BE VFR...MVFR TO IFR CONDITIONS WILL BE LIKELY IN AND AROUND
THUNDERSTORMS. WINDS WILL INCREASE QUICKLY INTO MONDAY WITH STRONG
SOUTHWEST WINDS DURING THE MORNING. LIKELY CAPPING OFF ON MONDAY
WITH WARM TEMPERATURES BEFORE COLD FRONT MOVES THROUGH. GENERALLY
VFR CONDITIONS EXPECTED THROUGH THE DAY.

&&

.DMX WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...FAB
LONG TERM...ANGLE
AVIATION...COGIL
Hazardous weather outlook, Jun 21, 4:02 PM CDT, 5 hours 47 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
402 PM CDT SUN JUN 21 2015

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>075-
081>086-092>097-222115-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-MAHASKA-ADAMS-UNION-
CLARKE-LUCAS-MONROE-WAPELLO-TAYLOR-RINGGOLD-DECATUR-WAYNE-
APPANOOSE-DAVIS-
402 PM CDT SUN JUN 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...THIS AFTERNOON AND TONIGHT

STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE LATE TONIGHT IN NORTH
CENTRAL IOWA. DAMAGING WINDS...HAIL AND HEAVY RAIN WILL BE
POSSIBLE IN THE STRONGER STORMS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THUNDERSTORMS ARE POSSIBLE MONDAY. A FEW OF THESE STORMS MAY BE
SEVERE WITH DAMAGING WINDS AND HEAVY RAIN.

ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO THURSDAY
MORNING AND LATE THURSDAY THROUGH SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN NORTH CENTRAL IOWA EARLY
MONDAY.

In the hours before

Special weather statement, Jun 21, 6:26 PM CDT, 3 hours 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE DES MOINES IA
626 PM CDT SUN JUN 21 2015

IAZ092>094-220030-
TAYLOR IA-DECATUR IA-RINGGOLD IA-
626 PM CDT SUN JUN 21 2015

...STRONG STORM TO PASS FROM TAYLOR TO RINGGOLD COUNTY...

AT 625 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 11
MILES SOUTHEAST OF LENOX...OR 11 MILES WEST OF MOUNT AYR...MOVING
EAST AT 30 MPH.

NICKEL SIZE HAIL WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
MOUNT AYR...LAMONI...CLEARFIELD...DIAGONAL...KELLERTON...BENTON...
MALOY...DELPHOS...LAMONI MUNICIPAL AIRPORT AND MT AYR MUNICIPAL
AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4067 9458 4084 9453 4076 9385 4057 9391
      4057 9420
TIME...MOT...LOC 2325Z 283DEG 28KT 4074 9446

COGIL
Local storm report, Jun 21, 7:16 PM CDT, 2 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
716 PM CDT SUN JUN 21 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 PM     HAIL             5 SE DELPHOS            40.61N 94.28W
06/21/2015  E1.25 INCH       RINGGOLD           IA   TRAINED SPOTTER

&&

NWS DES MOINES IA
IRIS SYSTEM
Local storm report, Jun 21, 7:24 PM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
724 PM CDT SUN JUN 21 2015

...TIME...  ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
...DATE...  ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0716 PM     HAIL             2 SSW DECATUR CITY      40.72N 93.85W
06/21/2015  E1.00 INCH       DECATUR            IA   PUBLIC

            TIME OF HAIL ESTIMATED USING RADAR.

&&

BF

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 5:32 AM CDTSevere Thunderstorm WarningDMXKossuth, Winnebago28 min
Jun 22, 5:35 AM CDTSevere Thunderstorm WarningDMXEmmet, Palo Alto25 min
Jun 22, 5:58 AM CDTSevere Thunderstorm WarningDMXEmmet, Humboldt, Kossuth, Palo Alto, Pocahontas47 min
Jun 22, 5:59 AM CDTSevere Thunderstorm WarningDMXCerro Gordo, Hancock, Winnebago, Worth46 min
Jun 22, 6:43 AM CDTSevere Thunderstorm WarningDMXCalhoun, Hancock, Humboldt, Kossuth, Palo Alto, Pocahontas and 4 more47 min
Jun 22, 6:55 AM CDTTornado WarningDMXHumboldt, Wright35 min
Jun 22, 7:16 AM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hamilton, Hardin, Webster and 1 more44 min
Jun 22, 7:33 AM CDTWind AdvisoryDMXCalhoun, Cerro Gordo, Emmet, Franklin, Hancock, Humboldt and 8 more2 hr
Jun 22, 7:54 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler, Franklin, Grundy, Hamilton and 1 more51 min
Jun 22, 7:55 AM CDTHigh Wind WarningDMXCerro Gordo, Emmet, Hancock, Kossuth, Palo Alto, Winnebago and 1 more65 min
Jun 22, 8:22 AM CDTSevere Thunderstorm WarningDMXTama36 min
Jun 22, 8:38 AM CDTSpecial Weather StatementDMXCerro Gordo, Franklin, Hamilton, Hancock, Humboldt, Kossuth and 3 more82 min
Jun 22, 9:24 AM CDTSevere Thunderstorm WarningDMXHumboldt, Webster, Wright44 min
Jun 22, 10:06 AM CDTSevere Thunderstorm WarningDMXTama20 min
Jun 22, 11:06 AM CDTSpecial Weather StatementDMXBlack Hawk, Grundy39 min
Jun 22, 5:08 PM CDTTornado WarningDMXLucas, Marion, Monroe37 min
Jun 22, 5:44 PM CDTTornado WarningDMXMonroe31 min
Jun 22, 6:10 PM CDTTornado WarningDMXAppanoose, Davis, Monroe, Wapello20 min
Jun 22, 6:30 PM CDTSevere Thunderstorm WarningDMXAppanoose, Davis45 min
Jun 22, 6:33 PM CDTFlash Flood WarningDMXMahaska, Monroe, Wapello6 hr
Jun 22, 6:44 PM CDTTornado WarningDMXDavis16 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.